Alert archive / Oklahoma / River Flood Warnings in 2020
River Flood Warning 45, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Mar 23, 2020, 2:14 PM CDT for Ottawa County, Oklahoma. It took effect at Mar 24, 2020, 4:00 PM CDT. It was in force for 37 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2020, 2:14 PM CDT (19:14 UTC)
- In effect from
- Mar 24, 2020, 4:00 PM CDT
- Expired
- Mar 26, 2020, 5:27 AM CDT
- In force
- 37 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 16.20 ft at Mar 25, 2020, 9:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
957 WGUS44 KTSA 231914 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 214 PM CDT Mon Mar 23 2020 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-240313- /O.NEW.KTSA.FL.W.0045.200325T1227Z-200327T2136Z/ /COMO2.1.ER.200325T1227Z.200326T0600Z.200327T1536Z.NO/ 214 PM CDT Mon Mar 23 2020 The National Weather Service in Tulsa has issued a * Flood Warning for The Neosho River near Commerce * from Wednesday morning to Friday afternoon, or until the warning is cancelled. * At 1:30 PM Monday, the stage was 11.72 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage Wednesday morning and continue to rise to near 17.0 feet by Thursday morning. The river is expected to fall below flood stage late Friday morning. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
12 follow-up statements
586 WGUS84 KTSA 240051 FLSTSA Flood Statement National Weather Service Tulsa OK 750 PM CDT Mon Mar 23 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-240848- /O.EXT.KTSA.FL.W.0045.200325T1120Z-200327T2136Z/ /COMO2.1.ER.200325T1120Z.200326T0600Z.200327T1536Z.NO/ 750 PM CDT Mon Mar 23 2020 The Flood Warning continues for The Neosho River near Commerce. * from Wednesday morning to Friday afternoon, or until the warning is cancelled. * At 7:30 PM Monday, the stage was 12.19 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage Wednesday morning and continue to rise to near 17.0 feet by Thursday before dawn . The river is expected to fall below flood stage late Friday morning. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
096 WGUS84 KTSA 240644 FLSTSA Flood Statement National Weather Service Tulsa OK 144 AM CDT Tue Mar 24 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-241443- /O.CON.KTSA.FL.W.0045.200325T1120Z-200327T2136Z/ /COMO2.1.ER.200325T1120Z.200326T0600Z.200327T1536Z.NO/ 144 AM CDT Tue Mar 24 2020 The Flood Warning continues for The Neosho River near Commerce. * from Wednesday morning to Friday afternoon, or until the warning is cancelled. * At 1:30 AM Tuesday, the stage was 12.08 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage Wednesday morning and continue to rise to near 17.0 feet by Thursday before dawn. The river is expected to fall below flood stage late Friday morning. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
832 WGUS84 KTSA 241251 FLSTSA Flood Statement National Weather Service Tulsa OK 751 AM CDT Tue Mar 24 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-242050- /O.EXT.KTSA.FL.W.0045.200325T1330Z-200327T1443Z/ /COMO2.1.ER.200325T1330Z.200326T0600Z.200327T0843Z.NO/ 751 AM CDT Tue Mar 24 2020 The Flood Warning continues for The Neosho River near Commerce. * from Wednesday morning to Friday morning, or until the warning is cancelled. * At 7:30 AM Tuesday, the stage was 11.6 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage Wednesday morning and continue to rise to near 17.0 feet by Thursday before dawn . The river is expected to fall below flood stage early Friday morning. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
641 WGUS84 KTSA 241503 FLSTSA Flood Statement National Weather Service Tulsa OK 1003 AM CDT Tue Mar 24 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-242303- /O.EXT.KTSA.FL.W.0045.200324T2235Z-200327T1525Z/ /COMO2.1.ER.200324T2235Z.200326T0600Z.200327T0925Z.NO/ 1003 AM CDT Tue Mar 24 2020 ...Flood Warning extended until Friday morning... The Flood Warning continues for The Neosho River near Commerce. * from this afternoon to Friday morning, or until the warning is cancelled. * At 9:30 AM Tuesday, the stage was 12.6 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage late this afternoon and continue to rise to near 17.0 feet by Thursday before dawn . The river is expected to fall below flood stage early Friday morning. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
788 WGUS84 KTSA 241844 FLSTSA Flood Statement National Weather Service Tulsa OK 144 PM CDT Tue Mar 24 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-250243- /O.EXT.KTSA.FL.W.0045.200324T2100Z-200327T1348Z/ /COMO2.1.ER.200324T2100Z.200326T0600Z.200327T0748Z.NO/ 144 PM CDT Tue Mar 24 2020 The Flood Warning continues for The Neosho River near Commerce. * until Friday morning, or until the warning is cancelled. * At 1:30 PM Tuesday, the stage was 14.5 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage late this afternoon and continue to rise to near 17.0 feet by Thursday before dawn . The river is expected to fall below flood stage Friday before dawn . * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
344 WGUS84 KTSA 250127 FLSTSA Flood Statement National Weather Service Tulsa OK 827 PM CDT Tue Mar 24 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-250926- /O.CON.KTSA.FL.W.0045.000000T0000Z-200327T1348Z/ /COMO2.1.ER.200324T2101Z.200326T0600Z.200327T0748Z.NO/ 827 PM CDT Tue Mar 24 2020 The Flood Warning continues for The Neosho River near Commerce. * until Friday morning, or until the warning is cancelled. * At 7:30 PM Tuesday, the stage was 15.62 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 17.0 feet Thursday before dawn . The river is expected to fall below flood stage Friday before dawn . * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
813 WGUS84 KTSA 250825 FLSTSA Flood Statement National Weather Service Tulsa OK 325 AM CDT Wed Mar 25 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-251625- /O.CON.KTSA.FL.W.0045.000000T0000Z-200327T1348Z/ /COMO2.1.ER.200324T2101Z.200326T0600Z.200327T0748Z.NO/ 325 AM CDT Wed Mar 25 2020 The Flood Warning continues for The Neosho River near Commerce. * until Friday morning, or until the warning is cancelled. * At 2:30 AM Wednesday, the stage was 16.01 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 17.0 feet Thursday before dawn. The river is expected to fall below flood stage Friday before dawn. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
462 WGUS84 KTSA 251258 FLSTSA Flood Statement National Weather Service Tulsa OK 758 AM CDT Wed Mar 25 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-252056- /O.EXT.KTSA.FL.W.0045.000000T0000Z-200327T0705Z/ /COMO2.1.ER.200324T2101Z.200326T0600Z.200327T0105Z.NO/ 758 AM CDT Wed Mar 25 2020 The Flood Warning continues for The Neosho River near Commerce. * until late Thursday night, or until the warning is cancelled. * At 7:30 AM Wednesday, the stage was 16.10 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 16.7 feet Thursday before dawn. The river is expected to fall below flood stage Thursday evening. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
998 WGUS84 KTSA 251837 FLSTSA Flood Statement National Weather Service Tulsa OK 137 PM CDT Wed Mar 25 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-260237- /O.CON.KTSA.FL.W.0045.000000T0000Z-200327T0705Z/ /COMO2.1.ER.200324T2101Z.200326T0600Z.200327T0105Z.NO/ 137 PM CDT Wed Mar 25 2020 The Flood Warning continues for The Neosho River near Commerce. * until late Thursday night, or until the warning is cancelled. * At 12:30 PM Wednesday, the stage was 16.21 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 16.6 feet Thursday before dawn. The river is expected to fall below flood stage Thursday evening. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
834 WGUS84 KTSA 260141 FLSTSA Flood Statement National Weather Service Tulsa OK 841 PM CDT Wed Mar 25 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-260941- /O.EXT.KTSA.FL.W.0045.000000T0000Z-200326T1600Z/ /COMO2.1.ER.200324T2101Z.200325T1730Z.200326T1000Z.NO/ 841 PM CDT Wed Mar 25 2020 The Flood Warning continues for The Neosho River near Commerce. * until Thursday morning, or until the warning is cancelled. * At 8:30 PM Wednesday, the stage was 15.78 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by early Thursday morning. * Impact...At 16.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
501 WGUS84 KTSA 260815 FLSTSA Flood Statement National Weather Service Tulsa OK 315 AM CDT Thu Mar 26 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Deep Fork River near Beggs affecting Okmulgee County. Neosho River near Commerce affecting Ottawa County. OKC111-261614- /O.EXT.KTSA.FL.W.0041.000000T0000Z-200326T1633Z/ /BGSO2.1.ER.200320T1741Z.200323T2345Z.200326T1033Z.NO/ 315 AM CDT Thu Mar 26 2020 ...Flood Warning extended until this morning... The Flood Warning continues for The Deep Fork River near Beggs. * until this morning, or until the warning is cancelled. * At 2:15 AM Thursday, the stage was 18.46 feet. * Flood stage is 18.0 feet. * Minor flooding is occurring. * Forecast...The Deep Fork River near Beggs will continue falling to below flood stage by early this morning. * Impact...At 18.0 feet, minor lowland flooding occurs. Webster Road north of the gage site may not be passable. && LAT...LON 3572 9597 3549 9575 3541 9588 3571 9617 $$ OKC115-261440- /O.EXT.KTSA.FL.W.0045.000000T0000Z-200326T1440Z/ /COMO2.1.ER.200324T2101Z.200325T1730Z.200326T0840Z.NO/ 315 AM CDT Thu Mar 26 2020 The Flood Warning continues for The Neosho River near Commerce. * until this morning, or until the warning is cancelled. * At 2:30 AM Thursday, the stage was 15.07 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by early this morning. * Impact...At 15.0 feet, minor lowland flooding occurs. Low lying areas in Riverview Park experience minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
910 WGUS84 KTSA 261027 FLSTSA Flood Statement National Weather Service Tulsa OK 527 AM CDT Thu Mar 26 2020 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-261057- /O.CAN.KTSA.FL.W.0045.000000T0000Z-200326T1440Z/ /COMO2.1.ER.200324T2101Z.200325T1730Z.200326T0740Z.NO/ 527 AM CDT Thu Mar 26 2020 The Flood Warning is cancelled for The Neosho River near Commerce. * At 4:30 AM Thursday, the stage was 14.70 feet. * Flood stage is 15.0 feet. * The river fell below flood stage before dawn. * Forecast...The Neosho River near Commerce will continue falling and remain below flood stage. * Impact...At 15.0 feet, minor lowland flooding occurs. Low lying areas in Riverview Park experience minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Mar 23, 12:17 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Mar 23, 12:17 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1217 PM CDT Mon Mar 23 2020 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. MVFR cigs to prevail for much of the TAF period at all sites, with possible VFR cigs briefly occurring late afternoon/early evening across the AR sites. Tempo groups will highlight IFR cigs/MVFR vsbys in TSRA that is expected to develop late tonight. MVFR cigs expected to prevail for the remainder of the period once thunder chances move northeast of the TAF sites. && .PREV DISCUSSION... /Issued 1022 AM CDT Mon Mar 23 2020/ DISCUSSION... Ample clouds will continue to blanket the area today, though mild temperatures are expected. First period elements appear in line with latest trends, with convective development holding off until tonight. Made some minor adjustments to temperatures, however this will remain transparent to the zone text. Storm chances to increase tonight with highest coverage/best severe potential aligning with the developing warm front, which at this time appears to be across far NE OK and into NW/WC AR late tonight. No update planned at this time. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....23
Hazardous weather outlook, Mar 23, 12:45 PM CDT, 1 hour 29 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1245 PM CDT Mon Mar 23 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1245 PM CDT Mon Mar 23 2020 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Mainly Northeast Oklahoma and Northwest Arkansas. ONSET...After Midnight. DISCUSSION... A few severe thunderstorms are likely tonight, with the main threat being large hail up to golf ball size. A few strong wind gusts will also be possible along with locally heavy rain. Scattered thunderstorms will develop by late this evening across southeast Oklahoma, and expand across northeast Oklahoma and northwest Arkansas after midnight north of a strengthening warm frontal zone. The storms will be elevated in nature, but a few stronger cells will be capable of large hail, especially in areas near and north of I-40. Brief and localized heavy rainfall will also be possible with stronger storms and, given the saturated soil conditions, could lead to limited flooding potential. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY...Severe Thunderstorm Potential. WEDNESDAY...No Hazards. THURSDAY...Thunderstorm Potential. FRIDAY...Severe Thunderstorm Potential. SATURDAY...Thunderstorm Potential. SUNDAY...No Hazards. EXTENDED DISCUSSION... A few strong thunderstorms will remain possible across far northeast Oklahoma and northwest Arkansas early Tuesday morning. The active weather pattern of late will continue through the rest of this week, with another system expected to bring increasing chances of showers and thunderstorms by Thursday, with the chance likely continuing into Saturday. Right now it appears the highest potential for severe weather this week will occur on Friday. EMERGENCY MANAGEMENT PLANNING STATEMENT... Later forecasts will need to be monitored for the potential for severe weather late this week. weather.gov/tulsa contains additional information.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 9:01 AM CDT | River Flood Advisory | TSA | Ottawa | 5 hr |
Nearby
River Flood Warnings in Oklahoma, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.